Advanced Search
Article Contents
Article Contents

Applications of improved duality lemmas to the discrete coagulation-fragmentation equations with diffusion

The author was partially supported by french "ANR blanche" project Kibord: ANR-13-BS01-0004
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we investigate the use of so called "duality lemmas" to study the system of discrete coagulation-fragmentation equations with diffusion. When the fragmentation is strong enough with respect to the coagulation, we show that we have creation and propagation of superlinear moments. In particular this implies that strong enough fragmentation can prevent gelation even for superlinear coagulation, a statement which was only known up to now in the homogeneous setting. We also use this control of superlinear moments to extend a recent result from [3], about the regularity of the solutions in the pure coagulation case, to strong fragmentation models.

    Mathematics Subject Classification: Primary: 35K57; Secondary: 35B45, 35B65, 82D60.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   J. M. Ball  and  J. Carr , The discrete coagulation-fragmentation equations: Existence, uniqueness, and density conservation, Journal of Statistical Physics, 61 (1990) , 203-234.  doi: 10.1007/BF01013961.
      J. M. Ball , J. Carr  and  O. Penrose , The Becker-Döring cluster equations: Basic properties and asymptotic behaviour of solutions, Communications in Mathematical Physics, 104 (1986) , 657-692.  doi: 10.1007/BF01211070.
      M. Breden , L. Desvillettes  and  K. Fellner , Smoothness of moments of the solutions of discrete coagulation equations with diffusion, Monatsh. Math., 183 (2017) , 437-463.  doi: 10.1007/s00605-016-0969-y.
      J. Canizo , L. Desvillettes  and  K. Fellner , Regularity and mass conservation for discrete coagulation-fragmentation equations with diffusion, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 27 (2010) , 639-654.  doi: 10.1016/j.anihpc.2009.10.001.
      J. Canizo , L. Desvillettes  and  K. Fellner , Improved duality estimates and applications to reaction-diffusion equations, Communications in Partial Differential Equations, 39 (2014) , 1185-1204.  doi: 10.1080/03605302.2013.829500.
      J. Carr , Asymptotic behaviour of solutions to the coagulation-fragmentation equations. Ⅰ. The strong fragmentation case, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 121 (1992) , 231-244.  doi: 10.1017/S0308210500027888.
      F. P. Da Costa , Existence and uniqueness of density conserving solutions to the coagulation-fragmentation equations with strong fragmentation, Journal of Mathematical Analysis and Applications, 192 (1995) , 892-914.  doi: 10.1006/jmaa.1995.1210.
      L. Desvillettes  and  K. Fellner , Duality and entropy methods in coagulation-fragmentation models, Revista di Matematica della Universita di Parma, 4 (2013) , 215-263. 
      L. Desvillettes , K. Fellner , M. Pierre  and  J. Vovelle , Global existence for quadratic systems of reaction-diffusion, Advanced Nonlinear Studies, 7 (2007) , 491-511. 
      R. L. Drake, A general mathematical survey of the coagulation equation, International Reviews in Aerosol Physics and Chemistry, Oxford, (1972), 203-376.
      M. Escobedo , P. Laurençot , S. Mischler  and  B. Perthame , Gelation and mass conservation in coagulation and fragmentation models, Journal of Differential Equations, 195 (2003) , 143-174.  doi: 10.1016/S0022-0396(03)00134-7.
      M. Escobedo , S. Mischler  and  B. Perthame , Gelation in coagulation and fragmentation models, Communications in Mathematical Physics, 231 (2002) , 157-188.  doi: 10.1007/s00220-002-0680-9.
      A. Hammond  and  F. Rezakhanlou , Moment bounds for the Smoluchowski equation and their consequences, Communications in Mathematical Physics, 276 (2007) , 645-670.  doi: 10.1007/s00220-007-0304-5.
      E. M. Hendriks , M. H. Ernst  and  R. M. Ziff , Coagulation equations with gelation, Journal of Statistical Physics, 31 (1983) , 519-563.  doi: 10.1007/BF01019497.
      P. Laurençot  and  S. Mischler , Global existence for the discrete diffusive coagulation-fragmentation equations in $L^{1}$, Revista Matemática Iberoamericana, 18 (2002) , 731-745. 
      P. Laurençot and S. Mischler, On coalescence equations and related models, In Modeling and computational methods for kinetic equations, Model. Simul. Sci. Eng. Technol. Birkhäuser Boston, Boston, MA, (2004), 321-356.
      M. Pierre , Global existence in reaction-diffusion systems with control of mass: A survey, Milan J. Math., 78 (2010) , 417-455.  doi: 10.1007/s00032-010-0133-4.
      F. Rezakhanlou , Moment bounds for the solutions of the Smoluchowski equation with coagulation and fragmentation, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (2010) , 1041-1059.  doi: 10.1017/S0308210509000924.
      F. Rezakhanlou , Pointwise bounds for the solutions of the Smoluchowski equation with diffusion, Archive for Rational Mechanics and Analysis, 212 (2014) , 1011-1035.  doi: 10.1007/s00205-013-0716-7.
      M. Smoluchowski , Drei Vorträge über Diffusion, Brownsche Molekularbewegung und Koagulation von Kolloidteilchen, Physik. Zeitschr., 17 (1916) , 557-599. 
      M. Smoluchowski , Versuch einer mathematischen Theorie der Koagulationskinetik kolloider Lösungen, Zeitschrift f. physik. Chemie, 92 (1917) , 129-168.  doi: 10.1515/zpch-1918-9209.
      D. Wrzosek , Existence of solutions for the discrete coagulation-fragmentation model with diffusion, Topological Methods in Nonlinear Analysis, 9 (1997) , 279-296.  doi: 10.12775/TMNA.1997.014.
      D. Wrzosek , Weak solutions to the Cauchy problem for the diffusive discrete coagulation-fragmentation system, J. Math. Anal. Appl., 289 (2004) , 405-418.  doi: 10.1016/j.jmaa.2003.08.022.
  • 加载中

Article Metrics

HTML views(474) PDF downloads(190) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint